Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

After treatment for Chlamydia I masturbated and now there is a tingle at the tip of my penis why is it ?

Hi I was recently diagnosed with Chlamydia ,I was treated but I mastrabated and I think I messed up my treatment,I went back to the doctor and I was retreated because I felt a tingle at the tip of my penis that makes me want to pass urine a lot.I woke this morning through what I think was a wet dream,ever since my penis feels tingled. What can this be ?
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Masturbation would not have messed up your treatment. Tingling of the tip of your penis can be part of your clamydia path' try a locally acting anti irritant like calamine lotion or lignocaine jelly
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor